Show simple item record

dc.contributor.authorVeillette, Marken_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-28T13:34:06Z
dc.date.available2019-08-28T13:34:06Z
dc.date.issued2010-04
dc.identifierhttp://www.sciencedirect.com/science/article/pii/S0167715210000039
dc.identifier.citationMark Veillette, Murad S Taqqu. 2010. "Using differential equations to obtain joint moments of first-passage times of increasing Lévy processes." Statistics & Probability Letters, Volume 80, pp. 697 - 705. https://doi.org/10.1016/j.spl.2010.01.002
dc.identifier.issn0167-7152
dc.identifier.urihttps://hdl.handle.net/2144/37423
dc.description.abstractLet D(s),s≥0 be a Lévy subordinator, that is, a non-decreasing process with stationary and independent increments and suppose that D(0)=0. We study the first-hitting time of the process D, namely, the process E(t)=infs:D(s)\textgreatert, t≥0. The process E is, in general, non-Markovian with non-stationary and non-independent increments. We derive a partial differential equation for the Laplace transform of the n-time tail distribution function P[E(t1)\textgreaters1,…,E(tn)\textgreatersn]. This PDE can be used to derive all n-time moments of the process E. As an application, we give a recursive formula for multiple-time moments of the local time of a Markov process in terms of its transition density.en_US
dc.format.extent697 - 705en_US
dc.relation.ispartofStatistics & Probability Letters
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectApplied mathematicsen_US
dc.subjectStatisticsen_US
dc.subjectEconometricsen_US
dc.titleUsing differential equations to obtain joint moments of first-passage times of increasing Lévy processesen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1016/j.spl.2010.01.002
pubs.elements-sourcemanual-entryen_US
pubs.notesurldate: 2018-05-24en_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv54254


This item appears in the following Collection(s)

Show simple item record